# SDR 95ZZZW215

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4712U
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 061513
- Condition: Overheated
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMOKE COMING FROM FEO'S PANEL JUST FORWARD OF RIGHT UPPER DECK DOOR.  SMOKE DISSIPATED AFTER 2 MINUTES.  POST FLIGHT INSPECTION BY MAINTENANCE REVEALED BATTERY CHARGER CAUSING OVERHEAT OF SHIP BATTERY.  REMOVED AND REPLACED BATTERY CHARGER AND SHIP BATTERY PER MM 24-31-01.  OPERATIONAL CHECKS NORMAL.  INSPECTED ASSOCIATED WIRING, FOUND OK.  AIRCRAFT RELEASE FOR SERVICE.
